MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM
Model Number 380614-13
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the da vinci product with an alleged issue to perform failure analysis.However, failure analysis is not complete.
 
Event or Problem Description
It was reported that prior to the start (post-anesthesia) of a da vinci-assisted surgical procedure and during draping, patient side manipulator (psm) 1 link 6 cap was found damaged.The customer could not continue the procedure with two psm arms; therefore, the surgeon elected to abort the da vinci procedure and continue with laparoscopic surgery.There was no reported injury.
 
Additional Manufacturer Narrative
An investigation is in progress to determine the cause of this reported event.Intuitive surgical, inc.(isi) received the da vinci product with an alleged issue to perform failure analysis.The patient side manipulator has been evaluated by the failure analysis (fa) team.The psm was analyzed and the reported link 6 cap damaged was confirmed and replicated.System logs review indicates that the psm top switch was damaged.Upon visual inspection link 6 cap was found to be damaged replicating the reported event.The psm was tested on a testing platform, and upon start up the unit failed with an error 1 being unable to test.As a result of these findings, failure analysis concluded that the link 6 top switch is the root cause of this issue.The complaint was confirmed based on failure analysis.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, 4-ARM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24471652
Report Number2955842-2026-13053
Device Sequence Number9615870
Product Code NAY
UDI-Device Identifier00886874110690
UDI-Public(01)00886874110690
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380614-13
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown